# SDR SWIA200617168

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,699 hours, 8,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERG EXIT LIGHT (FORWARD) INOP.  REPLACED FLOOR LEVEL ENTRY FLOOD LIGHT IAW MM 33-51-19.  OPERATIONAL CHECKS GOOD, P/N:BR9279-232.
